MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ijcard.2007.07.083

Медицинская библиотека · International journal of cardiology · 2007

Hyperkalaemic cardiac arrhythmia due to prolonged ingestion of potassium citrate.

Lyons Kristopher S, McGlinchey Paul

Клинический случайПисьмо в редакциюПеревод в очереди

Аннотация

This case describes a 55 year old woman who presented with a pre-syncopal episode. She was found to have a serum potassium of 9.6 mmol/l with a markedly abnormal ECG. The cause of her hyperkalaemia was prolonged ingestion of potassium citrate and her ECG returned to normal with treatment of her hyperkalaemia. This case presents an unusual ECG appearance of hyperkalaemia, and highlights the potentially serious consequences of unmonitored use of potassium citrate.

Для цитирования: Lyons Kristopher S, McGlinchey Paul. Hyperkalaemic cardiac arrhythmia due to prolonged ingestion of potassium citrate.. International journal of cardiology. 2007. DOI: 10.1016/j.ijcard.2007.07.083.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.